# SDR USAA2009092192578

- Difficulty date: September 19, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 30,333 hours, 10,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1515 - LAS - EEL - ROW 12L EMERGENCY LIGHT MISSING LENS.  MAINTENANCE INSTALLED LENS COVER FOR EMERGENCY LIGHT ROW 12L.
